Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 4, Pages 680–685 (Mi de6174)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

Observability and stability with respect to some variables

A. G. Cheremensky

People's Republic of Bulgaria

Full text: PDF file (828 kB)

Bibliographic databases:
UDC: 517.935
Received: 27.03.1985

Citation: A. G. Cheremensky, “Observability and stability with respect to some variables”, Differ. Uravn., 23:4 (1987), 680–685

Citation in format AMSBIB
\Bibitem{Che87}
\by A.~G.~Cheremensky
\paper Observability and stability with respect to some variables
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 4
\pages 680--685
\mathnet{http://mi.mathnet.ru/de6174}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=893062}


Linking options:
  • http://mi.mathnet.ru/eng/de6174
  • http://mi.mathnet.ru/eng/de/v23/i4/p680

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Abramov, M. Bronstein, “Solving linear systems of differential and difference equations with respect to a part of the unknowns”, Comput. Math. Math. Phys., 46:2 (2006), 218–230  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:60
    Full text:34

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022